Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Body changing
Aug 29, 2006

I tested HIV + in 2002 and started ARVs in May 2006 the Combination is Lamivudine, Stockrin and Zerit.Of recent I have become skinny and the there is a slight pain in the legs. I intend to go for Viral Load Test and my CD 4 count has dropped from 890 to 700 what can I do?

Response from Dr. Henry

The CD4 drop may just be a part of the natural variability of that lab measure-what did your CD4 % do. I would discuss with your HIV provider if a switch off the Zerit to perhaps tenofovir or abacavir is an option where you are living (for some that can stabilize or sometimes slowly reverse fat loss). KH



Previous
mitochondrial toxicity
Next
Combivir/sustiva / Effexor/ X +GHB

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement